Couldn't find what you looking for?

TRY OUR SEARCH!

I got a injection on Nov 19th 2013. I had a longer than normal period that month (like 10 days) and then I've had periods every 2 weeks since then. I've been bleeding more than not for 2 months. I convinced myself I had uterine cancer and then found this post. I made an apt with my doctor but they can't see me for 3 weeks so I am sitting here in fear thinking I have cancer based on everything I've found on vaginal bleeding every two weeks. I appear to be just ending another period now (after bleeding again for 8 days) but I'm wondering if 2 + months is realistic to still be blaming it on the back injection? I am pretty scared I am dealing with uterine cancer as well becuase this last period was more watery bood than usual. Thoughts? 

Reply

Loading...

Hi the same thing is happening to me i got 6 cortisone shots on my lower back on feb. 14 th of this yr. I felt alone and feel miserable ive had normal periods that last me 7 n a half days then as i got older with the last 5 yrs i get my period for 3-4 days but after my shots it lasted me 14 days it went away for 3 days n now its back spoting but i was spotting just 2 days after my shots for 2 weeks like u i want answer as to why is this happening to me and that wasnt one of the side effects that was told to me i even had excruciating migraines fo 7 days i want my normality back now i also get more charlie horse pains on my legs n random spasms all ova my body...
Reply

Loading...

I was on 60 mg prednisone every day for a week after having an allergic reaction to a medication.  I missed my next period and then had one for about 2 weeks.  Not especially heavy.  Stopped for a day or two then started spotting again.  Seems like this all started after the prednisone.

Reply

Loading...


Yes..same thing. Ive received 1 lumbar epidural steroid injection and I'm 2 weeks late now and still waiting. Took 2 pregnancy tests myself.
Reply

Loading...

o yes im glad i found this too , i had a steriod shot for eczema and while the first shot didnt do me so bad this second shot is a doozy , its been 3 weeks and no signs of letting up ..uggghh i am so sick of this no more shots for me and my cycle doesnt know wheather to stay inside or flow onto the tampon ...smh so pissed and ready for this to be over and so is my husband 

Reply

Loading...

This is so interesting! I had a steroid injection for Trigger Finger, and although my symptoms have amazingly disappeared (so relieved) my period started half a week after the injection....and I'm on a form of the pill (Gederal) for period control. So I was desperately trying to work out why my period started when I was still taking the tablets, and why it didn't seem to be how I usually experience it. Cramping almost all day, never acute pain, but just constant, and now on day 5. Not usual for me.

I am starting to believe there may be a connection between the injection, and the premature period experienced. Feel slightly more relieved now I have ready these comments...will just have to keep an eye on it.

Reply

Loading...

I am having the same problem. I got bitten by rat mites over two weeks ago, went to the doctor and got a cortisone shot. My period has been continuous for about 15 days. I haven't talked to a gyn; it doesn't sound like they can do much. I bought some chasteberry tablets and hopefully those will help. I would have NEVER gotten the shot if I had known about this. The cream helped the bites the most anyway.
Reply

Loading...

I am experiencing the same. After a cortisone shot for bites, I have been bleeding about 15 days. I bought some Chasteberry and hoping that will help.
Reply

Loading...

I'm so thankful to whoever started this info. This was the third time I've googled periods and steroids, but I didn't really find much. This time, I googled " When will my period end after steroids." I was getting scared. I had a Steroid shot of some kind due to a severe allergic reaction. Then, the doctor put me on Prednizone to help continue to clear me up. I didn't take them all, because they made me feel weird. When I got the shot, I was on my period. A week later, I started spotting again. I couldn't tell if it was my period or if I had a UTI, which I've never had before. I'm cramping and now the spots are red instead of brown, so I started getting scared. I can tell it's a period, though. Thank you for your posts, so I know I'm not crazy or dying!!!! Lol.
Reply

Loading...


I had this injection 4 was ago first one I've had . My periods always regular now I've had spotting a wk before my due period . I'm worried I might be pregnant. Sounds daft but strange feeling I have. Anybody else same experience
Reply

Loading...

I took steroid pills for my back that was out plus an anti inflammatory. I was on my period when I started the meds and did not stop for one month. I read all of these posts and wanted to make sure I came back and tell what reasons I could give as I know it is a desperate situation. Well I wasn't extremly worried because I found several articles on side effects from steriods. But after one month of bleeding heavy or just spotting and going from bright red to dark in the same day I was officially over it! I went to the emergency room because it was late and explained that I had been bleeding for one month. I think going to your normal gyn would be just as good and far less expensive. The first thing they did was a blood test to make sure I hadn't lost too much blood as I was weak. That turned out fine as it was constant but small amounts of blood. Then they did an ultrasound both external and internal. Those results came back fine. They told me I needed to see a gyn doctor so I asked if they could please call one (again going straight to a gyn probably better). She was very kind and said she was going to do an internal exam to see where the bleeding was from (cervix or uterus). I of course was freaking out because I searched too much to know that bleeding from your cervix is dangerous. She said that I was bleeding from my uterus and that a simple birth control for one month would revamp my hormones and stop the bleeding by day 1. She explained that birth control would only stop the bleeding if it was a uterus/hormonal issue. Well I had been off birth control for 2 years and was not excited to start it but she assured me it was only for one month. She also saw fibroids and small cysts on my cervix and (as I freaked out) scheduled me for a Pap smear the next day at her office. By the time of my appointment the birth control had worked and stopped all bleeding. I had the Pap smear test and 5 days later found out that it was completely normal. I learned my lesson because I waited 4 years to get a Pap smear and I was so nervous. Early detection in cervical issues is treatable and minor however if you wait then things can spread. I will never wait past one year again as I do not want that added worry. I also didn't mention that I am at an unhealthy weight so that and with the steriods I do believe cause this hotmail imbalance causing me to bleed for a month. I am now symptom free and can focus on getting healthier. One more advise...:stay off search engines and go to the doctor. Searches will just tell you the worst possible options and get you worried for possibly no reason at all.

Reply

Loading...


Hi, I came on here to see if steroid injections would affect my period as I am now on day 8 of my first period which is extremely unusual for me. I had the shot two weeks ago. I also have had indigestion and reflux after the shot, again something which I have never been bothered with before.
Reply

Loading...


I know this reply is late but may help someone else. Same thing happened to me and freaked me out. The dr didn't put two and two together but I had the same experience. The period following my two cortisone shots had me bleeding for about 3 weeks (lots of spotting before, then one heavy "usual" period followed by spotting then a second "period). 3 advils/ibuprofen every twelve hrs helped stopped the bleeding. Not a long term solution but it worked. I wish dr could have warned me about potential side effect.
Reply

Loading...


Hi, after 3 advils/ibuprofen bleeding stopped. And your next period cycle is normal? Thanks.
Reply

Loading...

I am so glad people have posted all the se comments I have been thinking that alsorts is wrong with me.I had a steroid Injection usually have a very heavy period that lasts 7 days I have now had my bleeding for nearly 3 weeks. I am now having to take 3 iron tablets a day and that is causing other problems. Am so pleased I found this site.
Reply

Loading...